# SDR 08FDEA00650

- Difficulty date: February 28, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA38585
- Condition: Torn
- Location: Bs 1521-1601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER PIT PANEL "183 BG" IS PUNCTURED.  FABBED NEW FLOOR PANEL 183 BG IAW DWG SRZ 25-005 REV E.  MAJOR REPAIR.
